跳到内容
The journal of symbolic logic 预览资料
关闭预览资料
正在查...

The journal of symbolic logic

著者: Association for Symbolic Logic.
出版商: Champaign, Ill. : Association for Symbolic Logic, 1936-
版本/格式:   电子期刊/电子杂誌 : 文献 : 期刊 : 英语查看所有的版本和格式
数据库:WorldCat
提要:
Includes section "Reviews."

Includes lists of members.

Vol. 1, no. 4 (Dec. 1936) consists of a bibliography of symbolic logic for the period 1666-1935, by Alonzo Church (with additions and corrections in v. 3, no. 4).

评估:

(尚未评估) 0 附有评论 - 争取成为第一个。

主题
更多类似这样的

 

在线查找

与资料的链接

在图书馆查找

&AllPage.SpinnerRetrieving; 正在查找有这资料的图书馆...

详细书目

类型/形式: Periodicals
附加的形体格式: Print version:
Journal or symbolic logic
(DLC) 41000486
(OCoLC)1782331
材料类型: 文献, 期刊, 互联网资源
文件类型: 互联网资源, 计算机文档, 期刊 / 杂志 / 报纸
所有的著者/提供者: Association for Symbolic Logic.
ISSN:1943-5886
OCLC号码: 40777389
注意: Place of publication varies.
详述: Mode of access: World Wide Web; access to the full-text for the years 1936-1998 is available to all ASL members via JSTOR.
其他题名: Journal of symbolic logic (Online)
The journal of symbolic logic

摘要:

Includes section "Reviews."

Includes lists of members.

Vol. 1, no. 4 (Dec. 1936) consists of a bibliography of symbolic logic for the period 1666-1935, by Alonzo Church (with additions and corrections in v. 3, no. 4).

评论

用户提供的评论
正在获取GoodReads评论...
正在检索DOGObooks的评论

标签

争取是第一个!
确认申请

你可能已经申请过这份资料。如果还是想申请,请选确认。

链接数据


<http://www.worldcat.org/oclc/40777389>
library:oclcnum"40777389"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:CreativeWork
rdf:typeschema:Periodical
rdf:typeschema:MediaObject
rdf:valueUnknown value: dct
schema:about
schema:about
schema:about
schema:about
schema:contributor
schema:datePublished"1936/9999"
schema:datePublished"1936/"
schema:description"Includes section "Reviews.""@en
schema:description"Includes lists of members."@en
schema:description"Vol. 1, no. 4 (Dec. 1936) consists of a bibliography of symbolic logic for the period 1666-1935, by Alonzo Church (with additions and corrections in v. 3, no. 4)."@en
schema:exampleOfWork
<http://worldcat.org/entity/work/id/552257106>
schema:name"Journal of symbolic logic (Online)"@en
schema:genre"Periodicals"@en
schema:inLanguage"en"
schema:name"The journal of symbolic logic"@en
schema:publication
schema:publisher
schema:url<http://www.jstor.org/journals/00224812.html>
schema:url<http://www.aslonline.org/journals-journal.html>
schema:workExample
umbel:isLike<http://d-nb.info/020320582>
wdrs:describedby

Content-negotiable representations

关闭窗口

请登入WorldCat 

没有张号吗?很容易就可以 建立免费的账号.